# SDR ASAA2015062612227

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,571 hours, 8,829 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1860M1
- Condition: Failed
- Location: Nr 2 Hf
- Part time: 18,885 hours, 5,655 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH HF2 SELECTED IN EITHER RADIO SELECT PANEL, FAIL IS DISPLAYED IN BOTH THE ENTIRE AND STANDBY WINDOWS.  ACFT GROUNDED. TESTED NR 2 HF TRANSCEIVER, IT IS COMPLETELY DEAD. REPLACED HF NR 2 TRANSCEIVER, REF MM TASK 23-11-21-400-801. OPS CK OK IAW SAME.  ALSO, VERIFIED THAT THE FAIL FLAGS PULLED ON THE VHF AUDIO PANEL AND THE STATION NRS ARE RESTORED. ETOPS GROUND VERIFICATION COMPLETE.
